# SDR ASAA0380033

- Difficulty date: January 4, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: 5952421503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, G-1 GALLEY LOWER INBOARD MOUNT FITTING IS CORRODED.  REPLACED FITTING PER SRM 51-30-2.  (M)
